Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   OCTOBER 2007 , Volume 4 , Number 2; Page(s) 69 To 82.
 
Paper: 

RESIDUAL OF IDEALS OF AN L-RING

 
 
Author(s):  PRAJAPATI A.S.*
 
* ATMA RAM SANATAN DHARMA COLLEGE, UNIVERSITY OF DEHLHI, DHAULA KUAN, NEW DEHLHI-110021, INDIA
 
Abstract: 
The concept of right (left) quotient (or residual) of an ideal h by an ideal v of an L-subring m of a ring R is introduced. The right (left) quotients are shown to be ideals of m. It is proved that the right quotient [h:r v] of an ideal of h by an ideal v of an L-subring m is the largest ideal of m such that [h:r v]v Íh. Most of the results pertaining to the notion of quotients (or residual) of an ideal of ordinary rings are extended to L-ideal theory of L-subrings.
 
Keyword(s): L-SUBRING, L-IDEAL, RIGHT QUOTIENT, LEFT QUOTIENT
 
References: 
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 90
 
Latest on Blog
Enter SID Blog